Generalized Lorenz-Mie theory for a sphere with an eccentrically located spherical inclusion

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596808
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:02:59 AM
Last modification on : Thursday, February 7, 2019 - 5:51:24 PM

Identifiers

Citation

G. Gouesbet, G. Gréhan. Generalized Lorenz-Mie theory for a sphere with an eccentrically located spherical inclusion. Journal of Modern Optics, Taylor & Francis, 2000, 47 (5), pp.821-837. ⟨10.1080/09500340008235093⟩. ⟨hal-01596808⟩

Share

Metrics

Record views

72